# SDR YENA20100326041

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 22,123 hours, 7,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7077
- Condition: Failed
- Location: Cabin
- Part time: 22,123 hours, 7,743 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB986 FLL-JFK AFTER FLIGHT DURING RON MX FOUND L2 AND R2 LWR EXIT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT POWER SUPPLY PER AMM 33-51-38, SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
